# SDR UIEA2019040543770

- Difficulty date: April 3, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,128 hours, 21,373 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING OIL, FOUND OIL LEAKING FROM THE APU BEARING SEAL AREA DRAIN.  REMOVED AND REPLACED APU IAW W/O 49976. OPS CHECKED GOOD. INSTALLED APU GENERATOR IAW 24-21-01. OPS CHECKED GOOD.  APU COLD SOAK START VERIFICATION ACCOMPLISHED SATISFACTORY.
